# SDR ASAA2015111913897

- Difficulty date: November 19, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 10,241 hours, 3,289 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL LT PACK LIGHT ILLUMINATED. RAN QRH, MASTER CAUTION LIGHT GOES OUT.  SINGLE CONTROLLER FAULT.  ACFT GROUNDED.  RESET SYSTEM, RAN AIRCON SYSTEM NR 1 AND NR 2 PACKS, NO ISSUES.  ALSO TESTED SYSTEM IAW AMM 21-60-00-700-806, SYS PASSES.
